# SDR COMA9610157

- Difficulty date: May 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N196CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120196
- System (JASC): 7170 · Engine Drains
- Part: Check Valve
- Part number: 1126005
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: UK
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAKING FROM RT ENGINE NACELLE.  REPLACED THE EPA TANK CHECK VALVE.
